# SDR 2005UALA00849

- Difficulty date: August 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 25,845 hours, 3,224 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT STRIKING TWO LARGE BIRDS ON CLIMB-OUT FROM ORD.  STRUCK THE LOWER NOSE OR BELLY OF THE AIRCRAFT PASSING THROUGH 4800 FT.  DAMAGE TO FUSELAGE SKIN AND FWD STRUCTURE REPAIRED PER MAJOR REPAIR EVA'S 50522A AND 50523A.  RADOME REPLACED.
